MAUDE Adverse Event Report: ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT NUT

ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT NUT
Model Number AC TIGHTROPE REPAIR KIT, TITANIUM
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, it cannot be determined how the device may have caused or contributed to the patient¿s experience.An evaluation of the device cannot be performed as the device was expected but has not returned to arthrex.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that during an ac repair with ac tight rope the blue sutures failed to tension.A revision surgery was performed on the (b)(6) 2018.
 
Additional Manufacturer Narrative
Unable to confirm the event as described.The evaluation revealed no damage or anomaly that would have contributed to the reported issue.The suture appeared to be threaded correctly through the oblong button.The device had been cut apart and the various components were saturated with dried biological material, which prevented further testing.

Brand Name
AC TIGHTROPE REPAIR KIT, TITANIUM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7624595
Report Number1220246-2018-00511
Device Sequence Number1788432
Product Code HTN
UDI-Device Identifier00888867026391
UDI-Public00888867026391
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberAC TIGHTROPE REPAIR KIT, TITANIUM
Device Catalogue NumberAR-2257
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer06/06/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date08/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;